BibTeX record journals/tac/SoudjaniAA16

download as .bib file

@article{DBLP:journals/tac/SoudjaniAA16,
  author    = {Sadegh Esmaeil Zadeh Soudjani and
               Dieky Adzkiya and
               Alessandro Abate},
  title     = {Formal Verification of Stochastic Max-Plus-Linear Systems},
  journal   = {{IEEE} Trans. Automat. Contr.},
  volume    = {61},
  number    = {10},
  pages     = {2861--2876},
  year      = {2016},
  url       = {https://doi.org/10.1109/TAC.2015.2502781},
  doi       = {10.1109/TAC.2015.2502781},
  timestamp = {Fri, 02 Nov 2018 09:31:14 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tac/SoudjaniAA16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics